Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 50, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 27, 2015, 4:56 PM MST for Maricopa County, Arizona. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2015, 4:56 PM MST (23:56 UTC)
- Expired
- Aug 27, 2015, 5:30 PM MST
- In force
- 34 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 79 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 11.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 516 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 2274 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069 WUUS55 KPSR 272356 SVRPSR AZC013-280030- /O.NEW.KPSR.SV.W.0050.150827T2356Z-150828T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 456 PM MST THU AUG 27 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 530 PM MST * AT 456 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF PALO VERDE...OR 8 MILES SOUTH OF BUCKEYE. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... GOODYEAR...LIBERTY AND ESTRELLA MOUNTAIN RANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3315 11256 3331 11267 3341 11245 3327 11235 TIME...MOT...LOC 2356Z 251DEG 2KT 3326 11256 $$ PI
2 follow-up statements
987 WWUS55 KPSR 280016 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 516 PM MST THU AUG 27 2015 AZC013-280030- /O.CON.KPSR.SV.W.0050.000000T0000Z-150828T0030Z/ MARICOPA AZ- 516 PM MST THU AUG 27 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MST FOR CENTRAL MARICOPA COUNTY... AT 515 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER ESTRELLA MOUNTAIN RANCH...OR NEAR GOODYEAR...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... GOODYEAR...LIBERTY AND ESTRELLA MOUNTAIN RANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3318 11253 3331 11264 3341 11245 3327 11235 TIME...MOT...LOC 0015Z 256DEG 5KT 3334 11246 $$ PI
026
WWUS55 KPSR 280031
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
531 PM MST THU AUG 27 2015
AZC013-280041-
/O.EXP.KPSR.SV.W.0050.000000T0000Z-150828T0030Z/
MARICOPA AZ-
531 PM MST THU AUG 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3318 11253 3331 11264 3341 11245 3327 11235
TIME...MOT...LOC 0029Z 251DEG 2KT 3334 11246
$$
PIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:10 PM MST, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 27, 3:10 PM MST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 310 PM MST THU AUG 27 2015 .UPDATE...FIRE WEATHER DISCUSSION. && .SYNOPSIS... HIGH PRESSURE SHIFTING TO THE SOUTHEAST OF THE REGION IS BEGINNING TO BRING IN SOME DRIER CONDITIONS FROM THE WEST...BUT MODEST MONSOON MOISTURE WILL STILL PERSIST FROM PHOENIX EASTWARD THROUGH FRIDAY. THE DRIER AIR WILL PUSH FURTHER EAST THIS WEEKEND...CONFINING RAIN CHANCES TO HIGHER TERRAIN AREAS EAST OF PHOENIX. TEMPERATURES THROUGH THE WEEKEND WILL REMAIN ABOVE NORMAL WITH LOWER DESERT TEMPERATURES AROUND 110 DEGREES ACROSS SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA. && .DISCUSSION... WITHIN JUST THE LAST TWO HOURS...FROM 1830Z THROUGH 2030Z...CONVECTIVE ACTIVITY ACROSS NORTH-CENTRAL AND WESTERN ARIZONA HAS POPULATED AND FILLED IN QUITE NICELY. KEEPING A CLOSE WATCH ON A SUITE OF HIGH-RESOLUTION MODEL FORECASTS THIS MORNING...ALL HINTED AT AFTERNOON CONVECTION FROM YAVAPAI COUNTY STRETCHING SOUTHEAST THROUGH MARICOPA COUNTY INCLUDING PHOENIX AND INTO SOUTHERN GILA COUNTY FOR THE REMAINDER OF THIS AFTERNOON. TIMING WAS A BIT OFF WITH THE MODELS COMPARED TO WHAT WAS ACTUALLY OCCURRING...AND WITH CLEAR SKIES THIS MORNING THE TEMPERATURES CLIMBED A BIT FASTER THAN ANTICIPATED SO CONVECTIVE POTENTIAL WAS REALIZED RATHER RAPIDLY. WITH A SHORT WAVE MOVING THROUGH CENTRAL ARIZONA...THE HIGH RES MODELS PICKED UP ON THAT AND HAVE BEEN VERY CONSISTENT. PER THE 12Z SOUNDING FOR PSR...A -8C TEMPERATURE AT 500MB PAIRED WITH OVER 1.6 INCH OF PRECIPITABLE WATER PROVIDES A GOOD ENVIRONMENT FOR HEAVY RAIN PRODUCING THUNDERSTORMS. SOME DIFFLUENCE FROM 500-300MB ACROSS CENTRAL ARIZONA WILL PROVIDE A GOOD BOUNDARY FOR THUNDERSTORM ACTIVITY. WHILE STILL UNDER A WESTERLY FLOW ALOFT...STEERING FLOW IS RATHER WEAK. AS THE UPPER LEVEL HIGH BETTER PLACES ITSELF SOUTH OF THE BORDER AND SLIGHTLY MORE WEST...TOMORROW BOASTS ANOTHER CHANCE FOR HIGH TERRAIN CONVECTION. ANOTHER DISTURBANCE IN THE FLOW FROM 500MB TO 300MB AND MINIMAL DRYING IN THE MID LEVELS MAY PROVIDE JUST ENOUGH OF TRIGGER FOR SOME CONVECTIVE ACTIVITY FRIDAY AFTERNOON. THROUGH TUESDAY OF NEXT WEEK...AN APPROACHING TROUGH FROM THE WEST WILL SUPPORT CONTINUED SOUTHWESTERLY FLOW ALOFT AND MID-LEVEL MIXING RATIO VALUES ARE FORECAST TO DIP BELOW 8 G/KG. A SUBTLE DRYING TREND AND AN UNFAVORABLE MONSOON PATTERN LOOKS TO SETTLE IN THROUGH MID-WEEK NEXT WEEK. TEMPERATURES WILL TREND UPWARD THROUGH THE WEEKEND AND THEN HOLD ON TO PERSISTENCE NEAR SEASONAL AVERAGE THROUGH THE WEEK AHEAD. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...AND THROUGH 04Z FRI...SCT-NMRS TSTMS OVER THE DISTANT MOUNTAINS NORTH OF PHOENIX WILL LIKELY GENERATE A SOUTHWARD MOVING OUTFLOW BOUNDARY ACROSS THE PHOENIX METRO AREA. SINCE MONSOON MOISTURE IS RELATIVELY HIGH FOR TODAY...THE SOUTHWARD MOVING OUTFLOW BOUNDARY WILL LIKELY TRIGGER TSTMS ALONG AND JUST BEHIND THE BOUNDARY AS IT MOVES SOUTH THRU THE PHOENIX VALLEY. TSTMS WILL DVLP IN THE VICINITY OF VALLEY AIRPORTS. THEREFORE THROUGH 04Z FRI...SCT-BKN CLDS BASED 8 TO 10 THSD AGL WITH A FEW TSTMS AND GUSTY ERRATIC WINDS. FROM 04Z FRI TO 06Z FRI...SCT-BKN CLDS 8-10 THSD AGL WITH ISOLATED SHWRS. FROM 06Z FRI TO 16Z FRI...SCT CLDS BASED 8 TO 10 THSD AGL WITH BKN HIGH CLOUDS. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... THROUGH 07Z FRI...SCT CLDS 8 TO 10 THSD AGL. SOUTH TO SOUTHWEST WIND 8 TO 10 KNOTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY...DRIER AND WARMER WEATHER WILL SPREAD INTO REGION FROM THE WEST...HOWEVER A SLIGHT CHANCE OF AFTERNOON AND EVENING TSTMS IS STILL FORECAST FOR THE MOUNTAINS OF SOUTHERN GILA COUNTY EACH DAY. HIGH TEMPERATURES THROUGH SUNDAY WILL BE WELL ABOVE NORMAL WITH HOTTER DESERTS IN EXCESS OF 110...WITH SOME COOLING BACK TOWARD NORMAL EARLY NEXT WEEK. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE 10 TO 15 PERCENT RANGE OVER THE WESTERN DESERTS BUT STAY MOSTLY ABOVE 15 PERCENT ACROSS SOUTH CENTRAL ARIZONA EACH DAY WITH VALUES REACHING 25 PERCENT IN SOUTHERN GILA COUNTY. AFTERNOON SOUTHWEST WINDS WILL RANGE FROM 10 TO 20 MPH. GOOD OVERNIGHT RECOVERY IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...DEWEY AVIATION...VASQUEZ FIRE WEATHER...VASQUEZ
In the hours before
Special weather statement, Aug 27, 4:28 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 428 PM MST THU AUG 27 2015 AZZ026-027-280000- SOUTHWEST DESERTS AZ-SOUTHWEST MARICOPA COUNTY AZ- 428 PM MST THU AUG 27 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN MARICOPA AND EASTERN YUMA COUNTIES UNTIL 500 PM MST AT 428 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SENTINEL...OR 31 MILES WEST OF GILA BEND. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SENTINEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3299 11326 3290 11307 3273 11318 3286 11340 TIME...MOT...LOC 2328Z 029DEG 3KT 3289 11322 PI
Special weather statement, Aug 27, 4:35 PM MST, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 435 PM MST THU AUG 27 2015 AZZ022-023-027-280000- GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ- SOUTHWEST MARICOPA COUNTY AZ- 435 PM MST THU AUG 27 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY UNTIL 500 PM MST AT 435 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ESTRELLA MOUNTAIN RANCH...OR 7 MILES SOUTHEAST OF BUCKEYE. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GOODYEAR...LIBERTY AND ESTRELLA MOUNTAIN RANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3329 11237 3320 11253 3333 11263 3341 11245 TIME...MOT...LOC 2335Z 148DEG 3KT 3331 11250 PI
Local storm report, Aug 27, 4:37 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
437 PM MST THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 WNW GLENDALE SPORTS C 33.54N 112.29W
08/27/2015 MARICOPA AZ EMERGENCY MNGR
POWER POLES DOWN ON GLENDALE AVE FROM GLEN HARBOR BLVD
TO EL MIRAGE
&&
EVENT NUMBER PSR1500172
KINCAIDLocal storm report, Aug 27, 4:41 PM MST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
441 PM MST THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 4 WNW LUKE AFB 33.55N 112.44W
08/27/2015 MARICOPA AZ TRAINED SPOTTER
POWER LINES AND POWER POLES DOWN. FD ON SCENE.
&&
EVENT NUMBER PSR1500173
KINCAIDLocal storm report, Aug 27, 4:49 PM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
449 PM MST THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 2 SW PEORIA 33.67N 112.28W
08/27/2015 MARICOPA AZ EMERGENCY MNGR
20 TREES BLOWN DOWN BY STRONG WINDS
&&
EVENT NUMBER PSR1500174
KINCAIDSpecial weather statement, Aug 27, 4:54 PM MST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
454 PM MST THU AUG 27 2015
AZZ021-280045-
WEST CENTRAL DESERTS AZ-
454 PM MST THU AUG 27 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LA PAZ COUNTY
UNTIL 545 PM MST
AT 453 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF ALAMO STATE PARK...OR 32 MILES SOUTH OF WIKIEUP...
MOVING EAST AT 5 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF FAR NORTHEASTERN
LA PAZ COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3409 11334 3418 11357 3431 11352 3430 11339
3429 11336 3432 11334 3431 11333
TIME...MOT...LOC 2353Z 283DEG 6KT 3425 11344
PIThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 6:04 PM MST | Areal Flood Advisory | PSR | Gila | 116 min |
| Aug 27, 11:57 AM MST | Special Weather Statement | PSR | Gila | 33 min |
| Aug 27, 12:20 PM MST | Special Weather Statement | PSR | 40 min | |
| Aug 27, 12:42 PM MST | Special Weather Statement | PSR | Gila | 48 min |
| Aug 27, 12:47 PM MST | Special Weather Statement | PSR | 43 min | |
| Aug 27, 12:56 PM MST | Special Weather Statement | PSR | La Paz | 49 min |
| Aug 27, 1:05 PM MST | Special Weather Statement | PSR | Gila | 40 min |
| Aug 27, 1:08 PM MST | Areal Flood Advisory | PSR | Gila | 2 hr |
| Aug 27, 1:23 PM MST | Special Weather Statement | PSR | 67 min | |
| Aug 27, 1:29 PM MST | Special Weather Statement | PSR | 46 min | |
| Aug 27, 2:12 PM MST | Special Weather Statement | PSR | 33 min | |
| Aug 27, 2:17 PM MST | Special Weather Statement | PSR | Gila | 43 min |
| Aug 27, 2:23 PM MST | Special Weather Statement | PSR | Gila | 52 min |
| Aug 27, 2:27 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa | 2 hr |
| Aug 27, 2:32 PM MST | Special Weather Statement | PSR | 43 min | |
| Aug 27, 2:40 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 50 min |
| Aug 27, 2:43 PM MST | Special Weather Statement | PSR | Pinal | 47 min |
| Aug 27, 2:46 PM MST | Flash Flood Warning | PSR | Gila, Maricopa, Pinal | 119 min |
| Aug 27, 2:53 PM MST | Special Weather Statement | PSR | Maricopa | 37 min |
| Aug 27, 2:58 PM MST | Special Weather Statement | PSR | Gila | 32 min |
| Aug 27, 3:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Aug 27, 3:13 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 47 min |
| Aug 27, 3:30 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Aug 27, 3:32 PM MST | Special Weather Statement | PSR | Maricopa | 28 min |
| Aug 27, 3:49 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Aug 27, 3:51 PM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Aug 27, 3:56 PM MST | Special Weather Statement | PSR | Maricopa | 34 min |
| Aug 27, 4:03 PM MST | Special Weather Statement | PSR | Maricopa | 27 min |
| Aug 27, 4:15 PM MST | Special Weather Statement | PSR | Maricopa | 30 min |
| Aug 27, 4:23 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 37 min |
| Aug 27, 4:25 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 35 min |
| Aug 27, 4:28 PM MST | Special Weather Statement | PSR | 32 min | |
| Aug 27, 4:35 PM MST | Special Weather Statement | PSR | Maricopa | 25 min |
| Aug 27, 4:54 PM MST | Special Weather Statement | PSR | 51 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.